E-Prints Complutense

Sums of squares in real rings

Impacto

Descargas

Último año

Fernando Galván, José Francisco y Ruiz Sancho, Jesús María y Scheiderer, Claus (2004) Sums of squares in real rings. Transactions of the American Mathematical Society, 356 (7). pp. 2663-2684. ISSN 0002-9947

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

337kB

URL Oficial: http://www.ams.org/journals/tran/2004-356-07/S0002-9947-03-03438-X/S0002-9947-03-03438-X.pdf


URLTipo de URL
http://www.ams.org/Institución


Resumen

Let A be an excellent ring. We show that if the real dimension of A is at least three then A has in finite Pythagoras number, and there exists a positive semidefinite element in A which is not a sum of squares in A.


Tipo de documento:Artículo
Palabras clave:Positive semi-definite polynomial; Excellent ring; Real spectrum; Complete local ring
Materias:Ciencias > Matemáticas > Teoría de números
Ciencias > Matemáticas > Geometria algebraica
Código ID:15168
Depositado:10 May 2012 08:42
Última Modificación:06 Feb 2014 10:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo